# SDR IXXA9700101

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 180-240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE LEFT FLOORBEAM SUPPORT FITTINGS WERE FOUND CRACKED BETWEEN FUSELAGE STATION 180 AND 240.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED FITTINGS, FABRICATION AND INSTALLATION OF NEW FITTINGS IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY SRM 51-1-0, 51-1-8 AND 51-1-21.
